# SDR IPXA2019061243111

- Difficulty date: June 5, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,411 hours, 12,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Bracket
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C, FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME STA 38.2 @ LBL 41 BRACKET CRACKED.REMOVED & REPLACED IAW AIRBUS DWG # A25576614000 & A300-600 SRM 51-40-21.
